Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Hille's first exponential formula

Author: Z. Ditzian
Journal: Proc. Amer. Math. Soc. 22 (1969), 351-355
MSC: Primary 47.50
MathSciNet review: 0244804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. L. Butzer, Halbgruppen von linearen Operatoren und eine Anwendung in der approximations theorie, J. Reine Angew. Math. 197 (1957), 112-120. MR 0082639 (18:585a)
  • [2] P. L. Butzer and H. Berens, Semi groups of operators and approximation, Springer-Verlag, Berlin, 1967. MR 0230022 (37:5588)
  • [3] G. H. Hardy, Divergent series, Oxford Univ. Press, London, 1949. MR 0030620 (11:25a)
  • [4] E. Hille, Representation of one parameter semi groups of linear transformations, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 175-178. MR 0006610 (4:13f)
  • [5] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., Vol. 31, rev. ed., Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [6] L. C. Hsu, An estimation for the first exponential formula in the theory of semi-groups of linear operations, Czechoslovak Math. J. 10 (1960), 323-328. MR 0119102 (22:9868)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society